# SDR DALA2016022001344

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 59,904 hours, 20,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 653
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF LAV G FITTING, MOD FOUND SEAT TRACK SUPPORT CHANNEL CRACKED AT BS 653, RBL 45.  REMOVED SEAT TRACK SUPPORT FROM BS TO 780, RBL 45 . VERIFIED MATERIAL AND FABRICATED IAW DWG 143N5120, REV C, LOCATED AND DRILLED IAW DWG 143N5120 INSTALLED SEAT TRACK CHANNEL AND SEAT TRACK AT 640 TO 780 RBL 45 IAW DWG 143N5080.
